# SDR UPS04242757

- Difficulty date: July 12, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, ATB - RETURN TO PHX DUE TO WHEEL WELL LIGHT ILLUMINATED IN FLIGHT.  INSPECTED LT AND RT WHEEL WELL FIRE LOOPS, NO DAMAGE NOTED.  COCKPIT WHEEL WELL FIRE SYSTEM TEST OK PER 727 MM 26-01-00.
